# SDR CA010621020

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,652 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31279
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF NOSE WHEELS A SHARP DEEP GOUGE WAS FOUND IN THE VICINITY OF THE ONE WHEEL HALF. AFTER BLENDING THE DAMAGE WAS BEYOND THE LIMITS STATED IN THE B.F.G MANUAL. THE GAUGE APPEARED TO HAVE BEEN MADE DURING THE PREVIOUS DISASSEMBLY SUBSEQUENTLY FOUR OTHER WHEELS HAVE BEEN FOUND WITH THE SAME DAMAGE. THE WHEELS WERE REPLACED WITH SERVICEABLE UNITS.
